Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 49, NWS Lubbock, TX

April 19, 2016Kent County, Stonewall County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Apr 19, 2016, 8:14 PM CDT for Kent County, Stonewall County, Texas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2016, 8:14 PM CDT (01:14 UTC)
Expired
Apr 19, 2016, 9:00 PM CDT
In force
46 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kent County, TX, Stonewall County, TX

The radar

The Lubbock radar (KLBB), 120 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 8:18 PM CDTHAIL 1.752 Sw Clairemont, TXON HWY 380. SOME A LITTLE BIGGER THAN GOLF BALL SIZE. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 1.2 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2016-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 965 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2016-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
965 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

635 
WUUS54 KLUB 200114
SVRLUB
TXC263-433-200200-
/O.NEW.KLUB.SV.W.0049.160420T0114Z-160420T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
814 PM CDT TUE APR 19 2016

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN STONEWALL COUNTY IN NORTHWESTERN TEXAS...
  SOUTHEASTERN KENT COUNTY IN NORTHWESTERN TEXAS...

* UNTIL 900 PM CDT

* AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLAIREMONT...
  OR 13 MILES SOUTHWEST OF JAYTON...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  JAYTON...CLAIREMONT AND PEACOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3309 10091 3327 10087 3324 10034 3296 10041
TIME...MOT...LOC 0114Z 281DEG 33KT 3317 10080 

HAIL...1.00IN
WIND...60MPH
 
$$

RMCQUEEN
2 follow-up statements
207 
WWUS54 KLUB 200128
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
828 PM CDT TUE APR 19 2016

TXC263-433-200200-
/O.CON.KLUB.SV.W.0049.000000T0000Z-160420T0200Z/
STONEWALL TX-KENT TX-
828 PM CDT TUE APR 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN STONEWALL AND SOUTHEASTERN KENT COUNTIES...

AT 827 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAIREMONT...OR
8 MILES SOUTHWEST OF JAYTON...MOVING EAST AT 40 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
JAYTON...CLAIREMONT AND PEACOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3307 10078 3325 10073 3324 10034 3296 10041
TIME...MOT...LOC 0127Z 281DEG 33KT 3315 10065 

HAIL...1.75IN
WIND...60MPH
 
$$

RMCQUEEN
759 
WWUS54 KLUB 200149
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
849 PM CDT TUE APR 19 2016

TXC263-433-200200-
/O.CON.KLUB.SV.W.0049.000000T0000Z-160420T0200Z/
STONEWALL TX-KENT TX-
849 PM CDT TUE APR 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN STONEWALL AND EAST CENTRAL KENT COUNTIES...

AT 849 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PEACOCK...OR 13
MILES SOUTHEAST OF JAYTON...MOVING EAST-SOUTHEAST AT 35MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PEACOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3305 10056 3320 10051 3320 10035 3296 10041
TIME...MOT...LOC 0149Z 281DEG 33KT 3311 10041 

HAIL...1.75IN
WIND...60MPH
 
$$

RMCQUEEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 6:51 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 19, 6:51 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
651 PM CDT TUE APR 19 2016

.AVIATION...
IN SIMILAR FASHION TO THIS MORNING...VFR CONDITIONS ARE LIKELY TO
CRATER TO IFR AT PVW AND LBB AFTER MIDNIGHT AS THE LOWER
ATMOSPHERE REMAINS VERY MOIST. COULD SEE DENSE FOG ALSO DEVELOP
THOUGH THIS IS LESS LIKELY COMPARED TO JUST VERY LOW STRATUS.
CONFIDENCE IN IFR AT CDS IS LESS CERTAIN AS SOME MODELS ARE
RELUCTANT TO REDEVELOP LOW CLOUDS...BUT HAVE HINTED AT THIS
SCENARIO WITH A SCATTERED LOW LAYER.

SHOULD SEE VFR RETURN TO LBB AND PVW BY THE AFTN AT WHICH POINT A
REPEAT OF AFTERNOON TS ARE POSSIBLE SOUTH OF AN UPPER LOW...MAINLY
N OF LBB.

&&

.PREV DISCUSSION... /ISSUED 318 PM CDT TUE APR 19 2016/

SHORT TERM...
PRECIP CHANCES WILL CONTINUE TO BE THE FOCUS TONIGHT AND AGAIN
WEDNESDAY. ONGOING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
BEGINNING TO MARCH EWD ACROSS THE NRN HALF OF THE FCST AREA AT A
PRETTY GOOD CLIP. THE SOURCE REGION FOR CONVECTIVE REDEVELOPMENT
THAT HAD BEEN ANCHORED IN ERN NM IS SHIFTING TO THE WRN SOUTH
PLAINS. THIS ADJUSTMENT OCCURRING IN RESPONSE TO THE MAIN UPPER
TROUGH OVER NRN NM SHOWING EWD MOVEMENT PER WATER VAPOR IMAGERY
THE LAST COUPLE HOURS. TROUGH AXIS SHOULD SHIFT TO THE EAST OF THE
FCST AREA AROUND 06Z WITH HIGH CHANCE TO LIKELY POPS ERN HALF OF
THE FCST AREA APPROPRIATE UNTIL THEN. COULD ALSO SEE A SHIFT SWD
WITH THE CONVECTION AS OUTFLOW INTERACTS WITH LOW LEVEL MOISTURE
SRN SOUTH AND ROLLING PLAINS PER HRRR OUTPUT.

FOCUS THEN SHIFTS TO PRECIP CHANCE WEDNESDAY. APPEARS A DECENTLY
DEFINED DRYLINE WILL SHIFT INTO THE WRN ZONES DURING THE AFTN. LOW
LEVEL MOISTURE TO REMAIN IN PLACE TO ITS EAST WITH SFC DEW POINT
TEMPS UPPER 40S-LOWER 50S. NOT MUCH UPPER SUPPORT EVIDENT WITH A
SHORT WAVE TROUGH PROGGED TO SEWD THROUGH THE MEAN FLOW FROM SRN
COLORADO TWD THE PANHANDLE. WEAKLY FORCED CONVECTIVE INITIATION
POSSIBLE LATE AFTN JUST EAST OF THE DRYLINE GENERALLY ALONG I-27.

ONLY OTHER ISSUE IS CHANCE FOR FOG AROUND SUNRISE. COOL...MOIST AIR
MASS WITH UPSLOPE EASTERLY LOW LEVEL FLOW POINT TO THE POSSIBILITY.
NO CONSENSUS FROM GUIDANCE ATTM. WILL KEEP MENTION OUT FOR NOW
AND LET NEXT SHIFT REEVALUATE.

LONG TERM...
A SECONDARY COLD FRONT WILL PUSH THROUGH TOMORROW NIGHT AS A SHORT
WAVE ROTATES AROUND THE BACKSIDE OF THE MUCH LARGER UPPER LEVEL LOW
ACROSS THE MIDWEST. WITH PLENTY OF MOISTURE IN PLACE AS WELL AS LIFT
FROM THE SHORTWAVE A COMPLEX OF SHOWERS AND THUNDERSTORMS WILL BE
HIGHLY POSSIBLE ACROSS THE EASTERN TX PANHANDLE AND ROLLING PLAINS.
WHILE SOME HEAVY RAIN WILL BE POSSIBLE AS PWATS WILL BE OVER 1 INCH
THE COMPLEX SHOULD MOVE QUICK ENOUGH TO HELP MITIGATE FLOODING
CONCERNS. WINDS WILL REMAIN OUT OF THE NORTHEAST INTO LATE THURSDAY
NIGHT WHICH WILL HELP KEEP TEMPS INTO THE LOW 70S. WINDS WILL TURN
BACK TO THE SOUTH/SOUTHEAST BY EARLY FRIDAY AFTERNOON AS A LEE TROF
DEVELOPS. THIS...IN ADDITION TO AN UPPER RIDGE MOVING OVER THE
REGION...WILL ALLOW TEMPS TO WARM BACK TO NEAR AVERAGE FRIDAY. TEMPS
WILL CONTINUE TO WARM TO SEVERAL DEGREES ABOVE AVERAGE BY SUNDAY AS
WINDS WILL CONTINUOUSLY STAY OUT OF THE SOUTH TO SOUTHWEST. THE LEE
TROF WILL PUSH SOUTHWARD STARTING LATE SUNDAY MORNING ALLOWING A
DRYLINE TO PUSH EASTWARD FROM NM. A SMALL CHANCE EXISTS FOR ISOLATED
THUNDERSTORMS ALONG THE DRYLINE...MOSTLY OVER THE ROLLING
PLAINS...SUNDAY BUT WILL BE DEPENDENT ON THE TIMING OF A PASSING
SHORTWAVE. WINDS WILL BE FAIRLY BREEZY...SPECIFICALLY ACROSS OUR
NORTHWESTERN COUNTIES...BEHIND THE DRYLINE AS THE MID TO LOWER
LEVELS DRY AND THERMAL PROFILES BECOME SUPER ADIABATIC. CONDITIONS
BEYOND LATE SUNDAY BECOME QUESTIONABLE AS MODELS BEGIN TO DIVERGE
WITH THE UPPER LEVEL PATTERN. THE ECMWF BRINGS AN UPPER LEVEL LOW
CLOSE TO THE REGION BY MONDAY AFTERNOON/EVENING WHICH WOULD ALLOW
WINDS TO KEEP BLOWING WHILE THE GFS TAKES A MORE PACIFIST ROLE BY
KEEPING FLOW MOSTLY ZONAL AND DELAYING THE APPROACH OF THE LOW UNTIL
EARLY WEDNESDAY. EITHER WAY THE FORECAST LOOKS TO REMAIN DRY.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

93
Hazardous weather outlook, Apr 19, 11:34 AM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1134 AM CDT TUE APR 19 2016

TXZ021>044-201645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1134 AM CDT TUE APR 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTH PLAINS...ROLLING
PLAINS AND THE FAR SOUTHERN TEXAS PANHANDLE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL GRADUALLY SHIFT EASTWARD
ACROSS THE SOUTH PLAINS AND FAR SOUTHWESTERN PANHANDLE TOWARD THE
ROLLING PLAINS AND FAR SOUTHEASTERN PANHANDLE THIS AFTERNOON. THE
PERSISTENT NATURE OF THIS PRECIPITATION WILL LIMIT AVAILABLE
ENERGY FOR AFTERNOON THUNDERSTORMS ON THE CAPROCK. HOWEVER...SOME
BREAKS IN CLOUD COVER ACROSS THE SOUTHERN ROLLING PLAINS THIS
AFTERNOON MAY HELP GENERATE ENOUGH INSTABILITY FOR A FEW THUNDERSTORMS
THIS AFTERNOON AND EVENING TO BECOME STRONG TO MARGINALLY SEVERE
HAIL WILL MOSTLY REMAIN SMALL BUT COULD BECOME AS LARGE AS QUARTERS.
THIS MARGINAL THREAT OF SEVERE THUNDERSTORMS WILL BE LIMITED TO
AREAS SOUTH AND EAST OF A PADUCAH TO TAHOKA LINE. IN ADDITION...
THE AMOUNT OF MOISTURE AVAILABLE WILL LEAD TO THE POTENTIAL FOR
LOCALLY HEAVY RAINFALL ACROSS THE ROLLING PLAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS MAY MOVE ACROSS THE SOUTHERN TEXAS PANHANDLE AND
ADJACENT PORTIONS OF THE SOUTH AND ROLLING PLAINS LATE WEDNESDAY
NIGHT INTO EARLY THURSDAY. THESE STORMS COULD BE STRONG...PRODUCE
SMALL HAIL...GUSTY WINDS AND LOCALLY HEAVY RAIN. THE THREAT FOR
THUNDERSTORMS...POTENTIAL SEVERE...MAY RETURN OVER THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME DUE TO THE LOW
POTENTIAL FOR SEVERE WEATHER.

In the hours before

Special weather statement, Apr 19, 2:52 PM CDT, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
252 PM CDT TUE APR 19 2016

TXZ030-035-036-192015-
FLOYD TX-CROSBY TX-LUBBOCK TX-
252 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FLOYD...NORTHWESTERN
CROSBY AND NORTHEASTERN LUBBOCK COUNTIES UNTIL 315 PM CDT...

AT 251 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF PETERSBURG...OR 13 MILES EAST OF ABERNATHY...MOVING EAST
AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IDALOU...RALLS...LORENZO AND CONE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3365 10169 3383 10173 3383 10156 3387 10156
      3395 10126 3368 10120
TIME...MOT...LOC 1951Z 259DEG 28KT 3376 10162

JGD
Local storm report, Apr 19, 3:05 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
305 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             LOCKNEY                 34.12N 101.44W
04/19/2016  E1.00 INCH       FLOYD              TX   STORM CHASER

            FELL AT THE HOSPITAL

&&

EVENT NUMBER LUB1600073

JGD
Special weather statement, Apr 19, 3:33 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
333 PM CDT TUE APR 19 2016

TXZ030-031-036-037-192100-
DICKENS TX-FLOYD TX-CROSBY TX-MOTLEY TX-
333 PM CDT TUE APR 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MOTLEY...
SOUTHEASTERN FLOYD...NORTHEASTERN CROSBY AND NORTHWESTERN DICKENS
COUNTIES UNTIL 400 PM CDT...

AT 333 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF DOUGHERTY...OR 14 MILES NORTHEAST OF CROSBYTON...MOVING
EAST AT 40 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MATADOR...MCADOO...AFTON AND ROARING SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3371 10117 3389 10122 3404 10071 3377 10063
TIME...MOT...LOC 2033Z 256DEG 33KT 3382 10111

07
Local storm report, Apr 19, 7:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
752 PM CDT TUE APR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             5 W GIRARD              33.36N 100.75W
04/19/2016  E1.00 INCH       KENT               TX   TRAINED SPOTTER

            FELL WITH STRONG WIND GUSTS FROM NORTH. NO DAMAGE.

&&

EVENT NUMBER LUB1600075

MCZ

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:35 PM CDTSevere Thunderstorm WarningLUBDickens, Kent, King, Stonewall25 min
Apr 19, 7:39 PM CDTSevere Thunderstorm WarningLUBGarza, Kent36 min
Apr 19, 7:59 PM CDTSevere Thunderstorm WarningLUBKent, King, Stonewall46 min
Apr 19, 8:44 PM CDTSevere Thunderstorm WarningLUBStonewall46 min
Apr 19, 9:00 PM CDTSevere Thunderstorm WarningLUBStonewall45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.